# SDR VNAA2015010600012

- Difficulty date: January 6, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 26,418 hours, 26,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE IN THE 20 DEGREE POSITION ON FINAL APPROACH. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS OF FLAP SYS IAW ACFT FAULT ISOLATION MANUAL, FIM, AND RESET FLAP SYSTEM. ACFT RETURNED TO SERVICE.
